# SDR SWAA0152030120346

- Difficulty date: March 1, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A2187
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD CORRODED BETWEEN BS 767 TO 793.5.  R & R THE SHIELD IAW SRM AND DWG.
